# SDR RAIA0607041

- Difficulty date: July 29, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 18,749 hours, 17,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT NR 3516 - BNA - ROW 12A EMERGENCY LIGHT DOES NOT WORK.  MAINTENANCE REPAIRED THE ROW 12 EMERGENCY LIGHT STRIP.
